# SDR HALA2012071000170

- Difficulty date: July 10, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 99,773 hours, 18,942 cycles
- Engine: Pwa PW4062
- System (JASC): 4990 · APU Oil System
- Part: Bypass Valve
- Part number: 1589352
- Part serial: 6730
- Condition: Leaking
- Location: Apu
- Part time: 3,805 hours, 613 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT GATE.   BITE APU IAW FIM HIGH OIL TEMP FAULT IAW FIM 49-11-00, FIG 110.  NO OTHER FAULTS FOUND.  IAW FIM REPLACED OIL COOLER BYPASS VALVE IAW AMM 49-27-10.  LEAK CHECKED FAILED.  REPLACED OIL COOLER BYPASS VALVE WITH ANOTHER NEW VALVE LEAK CHECKED GOOD & APU OPS GOOD.
